# SDR HALA2019040862240

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 23,435 hours, 3,656 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Tank Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS: ON FUEL S.D. PAGE RIGHT INNER TANK TEMP INDICATOR SHOWS AMBER XX //  REF TSM 28-49-00-810-803-A. RESET FCMC 1 & 2. BITE TEST FCMC 1 &    
  2 OK.
